# SDR RJEF20211016001

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N521TA
- Make and model: Airbus A319-132
- Aircraft serial: 3276
- Aircraft time: 45,577 hours, 18,441 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT AVIONICS R/H DOOR OPEN INDICATION DURING CLIMB AT 16300 FT ECAM INDICATE DESCENT TO 10000. FOLLOWING TSM 52-41-00-810-802-A REV 57 AND DUE TO AFT AVIONICS RH  DOOR OPEN INDICATION WAS REMOVED AND REPLACED THE PROXIMITY SWITCH 38WV FOLLOWING AMM 52-71-14-000-001-A REV 57 AND AMM 52-71-14-400-001-A . PERFORMED ADJUSTMENT AMM 52-71-00-820-011-A REV 57 AND PERFORMED OPERATIONAL TEST OF DOOR WARNING SYSTEM FOLLOWING AMM 52-71-00-710-001-A REV 57 TEST RESULT OK . SYSTEM WORKING NORMALLY. TSM AND AMM REV 57 // IAW TSM 05-50-00-810-802-A AND AMM 05-51-11--200-004-B IAW FLOWCHARD FIGURE 05-51-11-991-03400-00-A (SHEET 1) NO MAINTENANCE ACTION IS REQUIRED DUE LW = 62,251 KG IS LESS THAN MLW AND VRTA 1.168 IS LESS THAN 2.5 DATA WAS TAKEN FROM DFDR.
